Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

(Vol. 49(1)(2017))

Certain Characterization of m-Polar Fuzzy Graphs by Level Graphs
by Muhammad Akram and Gulfam Shahzadi

Some Topological Indices of L(S(CNCk[n]))
by M. Faisal Nadeem, Sohail Zafar and Zohaib Zahid

Hyers–Ulam Stability of Linear Summation Equations
by Akbar Zada,Farhan Ullah Khan ,Usman Riaz and Tongxing Li

Approximate Nonlinear Self-Adjointness and Approximate Conservation Laws of the Gardner Equation
by Narges Pourrostami and Mehdi Nadjafikhah

Some Generalized Aggregation Operators for Cubic Hesitant Fuzzy Sets and Their Applications to Multi Criteria Decision Making
by Tahir Mahmood, Faisal Mehmood and Qaisar Khan

Repeated QR Updating Algorithm for Solution of Equality Constrained Linear Least Squares Problems
by Salman Zeb and Muhammad Yousaf

Rational Bernstein Collocation Method for Solving the Steady Flow of a Third Grade Fluid in a Porous Half Space
by Kobra Karimi and Alireza Bahadorimrhr

Two New Cubically Convergent Iteration Schemes for Resolution of Nonlinear Equations Based On Quadrature Rules
by Muhammad Saqib and Muhammad Iqbal

Derivations of a Subclass of Filiform Leibniz Algebras
by AL-Nashri AL-Hossain Ahmed

Spinor Representation of Finite Rotations of SO(4)
by Muneer Ahmad Rashid and Ansaruddin Syed

Multi-step frozen Jacobian iterative scheme for solving IVPs and BVPs based on higher order Frechet derivatives
by Iqra Ilyas, Zul qar Ali, Fayyaz Ahmad, Malik Zaka Ullah and Ali Saleh Alshomrani

Optimal Control of Air Pollution
by Y. O. Aderinto and O. M. Bamigbola
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved